| Catalog Number |
94155 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
08/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported patient was injected with 0.2ml of juvéderm® ultra plus xc in the nlf and possibly experienced vascular compromise during injection.Patient was treated with hylenex, viagra, steroids, topical nitropaste, aspirin and ¿hyperbaric o2theca¿ same day.Symptoms fully resolved the next day.
Additional Manufacturer Narrative
The filler was injected into the patient and is not accessible for return.The syringe has been discarded.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.